# SDR DALA2016060404381

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERNAL SKIN AROUND OF HOLD OPEN LOCK HOUSING AT MAIN L1 DOOR.   EXTERNAL SKIN WAS REPAIRED IAW SRM 52-10-01, REP 4, FIG 201.  LENGTH CRACK = 0.270", RII COMPLETED.
